# SDR REXA2017111401174

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 27,864 hours, 25,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY EXIT SIGN INOPERATIVE.  FOUND A BROKEN WIRE.  REPAIRED THE WIRE IAW ESPM 20-16-00.  OPS TESTED GOOD.
